A 42-year-old male asked:
Disclaimer

i am dizzy all the time(gad) and feel as if im sinking when sat down but i can't take ad's what steps will be took on recovery if its possible?

1 doctor answer
Dr. Michael Bolesta
39 years experience Orthopedic Surgery
see your doctor: Consider seeing your doctor for evaluation. This is not something that can be assessed online.
Answered on Sep 16, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old male asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Start with breathing: Start with learning proper breathing techniques- slow deep breaths from your abdomen- there are whole books on how to breathe properly! see a doc to e ... Read More
A 28-year-old male asked:
Dr. Martin Raff
55 years experience Infectious Disease
Dizzy: This can either mean you feel light-headed or you have vertigo. The first is more common and may be related to positions (othostasis) and hydration d ... Read More
A 42-year-old male asked:
Dr. David Cohen
41 years experience Internal Medicine
See below: The lorezapam is out of your system. Your gad still needs to be treated. An ssri like zoloft or Lexapro (escitalopram) may be a better option. Discuss ... Read More
A 32-year-old male asked:
Dr. Louis Gallia
44 years experience Oral and Maxillofacial Surgery
Call MD: Could be related. Call MD to make sure.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month